# SDR CA010706009

- Difficulty date: May 5, 2001
- Submitted: July 25, 2001
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 9,275 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 50430043865
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DOOR FRAME AFT FOUND CRACKED AROUND REAR BAYONET.
